# SDR AALA201809249018

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 71,292 hours, 9,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01620
- Condition: No Test
- Location: Epas Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR SQUIB LIGHT WOULD NOT ILLUMINATE.  REPLACED THE EPAS BATTERY PACK IAW MM 52-11-20.
